Translator Disclaimer
June 2003 Analytic Singularities of Solutions to Certain Nonlinear Ordinary Differential Equations Associated with $p$-Laplacian
Lorna I. PAREDES, Koichi UCHIYAMA
Tokyo J. Math. 26(1): 229-240 (June 2003). DOI: 10.3836/tjm/1244208690

Abstract

Analytic singularities of local solutions to the nonlinear ordinary differential equation $(|u_x|^{p-2}u_x)_x + |u|^{q-2}u = 0$ are obtained through Briot-Bouquet type nonlinear analytic differential equations with regular singularity.

Citation

Download Citation

Lorna I. PAREDES. Koichi UCHIYAMA. "Analytic Singularities of Solutions to Certain Nonlinear Ordinary Differential Equations Associated with $p$-Laplacian." Tokyo J. Math. 26 (1) 229 - 240, June 2003. https://doi.org/10.3836/tjm/1244208690

Information

Published: June 2003
First available in Project Euclid: 5 June 2009

zbMATH: 1127.34346
MathSciNet: MR1982007
Digital Object Identifier: 10.3836/tjm/1244208690

Rights: Copyright © 2003 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.26 • No. 1 • June 2003
Back to Top